# SDR AALA20110412TUL04

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- Aircraft time: 48,252 hours, 16,348 cycles
- System (JASC): 5240 · Service Doors
- Part: Support
- Part number: 141N516080
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR DRAIN SUPPORT CORRODED.  REPLACED SUPPORT PER SRM 51-10-02-0G.
